# SDR CALA2014070700883

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 54,066 hours, 18,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR L1 OPENED IN FLIGHT 4 INCHES PRESSURIZATION.  DID LOTS OF ABNORMAL THINGS TURN ON PACKS ON HIGH, HELPED PART-TIME.  ALSO HEARD 2 LOUD THUMPS BELOW CAPTAINS FEET.  1L NOT CLOSING PROPERLY DUE TO VERY DETERIORATED & DAMAGED GUIDE ARM ROD END.  R & R GUIDE ARM ROD END & ADJUSTED IAW AMM 52-11-21-400-802, DOOR OPERATES NORMAL.
